International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 3, Pages 613-615
A note on an extension of Lindelöf's theorem to meromorphic functions
Department of Mathematics, University of Rhode Island, Kingston 02881, Rhode Island, USA
Received 27 April 1983
Copyright © 1983 Mohammad Salmassi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
S. M. Shah  has given an extension of Lindelöf's Theorem to meromorphic functions. He also obtained an expression for the characteristic function of a meromorphic function of integer order. In this note we give estimates for of such functions.